# SDR DALA2023051203754

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 71,939 hours, 9,530 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 AFTER LEVEL OFF AT FL360 A/C WOULD "FISHTAIL" YAW BACK + FORTH FOR ABOUT 10 SEC, STOP FOR A BIT THAN START AGIAN, AS THOUGH DANCING ON RUDDER PEDALS. LASTED ABOUT 1 HOUR CHANGING AUTO PILOT NO HELP. CORRECTIVE ACTION: T/S. ALL APPLICABLE TESTS OK AND NO FAULTS AND COULD NOT DUPLICATE RUDDER OSCILLATION. PER TSM REMOVED AND REPLACED FCPC 1 AND TESTS OK. PERFORMED SUCCESSFUL LAND TEST. (4704682)
